# SDR ASAA2014021206836

- Difficulty date: February 12, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 29,522 hours, 8,703 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO RECEIVE RADIO ON ANY FREQ, THEY USE ON HF 1. VERY GARBLED. HF 2 WORKS OK. HF 1 TRANSMITS FINE AND RECEIVES UTC FREQ. 5 X 5 AND SELCAL FUNCTIONS NORMAL.  ACFT GROUNDED.  PERFORMED HF COMMUNICATION SYSTEM TEST FOR HF-1 REF MM23-11-00. OPS NORMAL.  NO FAULTS NOTED.
